# SDR AALA990461

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77421
- Make and model: Doug DC-9-82
- Aircraft serial: 49333
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STL - FLT 2257 - NEAR TOP OF CLIMB, CREW HEARD A LOUD POP AND SAW A FLASH OF LIGHT FROM THE EPC CIRCUIT BREAKER PANEL. NO BREAKERS WERE TRIPPED.  MINUTES LATER ANOTHER POP AND FLASH CAME FROM THE EPC CIRCUIT BREAKER PANEL.  AN ACRID SMELL OF BURNING INSULATION WAS NOTED AT FL 30.  FLIGHT LANDED STL AND CREW PERFORMED EMERGENCY FIRE/ELECTRICAL CHECKLIST WITH NO SMOKE OR FIRE DETECTED.  MAINTENANCE TROUBLESHOT AND FOUND PASSENGER POWER PORT FEEDER CABLE CHAFFED AT COCKPIT DOOR SOLENOID.  SYSTEM WAS DEACTIVATED PER ECO.  GROUND RAN BOTH ENGINES AND OPERATED PACKS WITH BUSSES LOADED AND NO ABNORMAL SMELL NOTED.  AIRCRAFT OPERATED TO DFW AND OVERNIGHTED.  MAINTENANCE REPAIRED DAMAGED POWER PORT FEEDER CABLE.  REROU
